# SDR USAA2014022100006

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 41,803 hours, 15,513 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT DOOR 3R HANDLE LOOSE, HAS EXCESSIVE MOVEMENT.  MX TIGHTENED ARM & DISARMED HANDLE, OPERATIONS CHECKED GOOD.
